# SDR AALA202203092011

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 18,787 hours, 7,276 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT LAVATORY SMOKE ECAM FOR APPROX 1 SECOND THEN EXTINGUISHED. FLIGHT ATTENDANTS CHECKED LAVATORIES NO SMOKE OR OCCUPANTS. MAINTENANCE ACCOMPLISHED A SATISFACTORY LAVATORY SMOKE TEST WITH NO FAULTS NOTED.
